MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number ISERT 250 (+18.00 D)
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial emdr report is being submitted to fda for like products reporting.Regarding section h6 of this report, the manufacturer's codes for: method; results; and, conclusion are pending completion of the manufacturer's product/complaint investigation.Once the investigation is completed, a follow-up report will be submitted to fda, which will include the manufacturer's codes for: method; results; and, conclusion.
 
Event or Problem Description
Trailing haptic extended after loading, surgeon informed and checked lens, surgeon inserted lens but trailing haptic snapped.So it was removed and new lens inserted.New lens was implanted without any complication.Patient impact: only lengthening of procedure.
 
Additional Manufacturer Narrative
This follow-up report #1 is being filed for like products reporting - to submit corrected and additional information not available/included in the initial report.Additional information: device evaluation and risk analysis results.The device was returned to the manufacturer.The product complaint investigation was conducted, and the results are noted below: the lens was ejected out from the injector tip and was not returned.The slider and the rod could advance fully.Trace of lubricant was found inside the cartridge tip.No abnormalities were found in production and inspection records of the product.Exact root cause is not determined.From our investigation, we believe this issue is not product related.Risk analysis conducted on the product line and failure codes, as noted below: a review of the most recent complaint trending data indicates no significant trends have been identified at this time, and no capa is required as part of product evaluation.
 
Event or Problem Description

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch rd.
suite 250
chino hills CA 91709
MDR Report Key8049156
Report Number3006723646-2018-00026
Device Sequence Number1484460
Product Code HQL
UDI-Device Identifier04547480480749
UDI-Public04547480480749
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberISERT 250 (+18.00 D)
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer10/23/2018
Initial Report FDA Received Date11/07/2018
Supplement Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1